| Model Number |
ETBF3616C145E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Occlusion (1984); No Consequences Or Impact To Patient (2199)
| Date of Event |
04/01/2013
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: e tlw1613c124e, serial/lot #: (b)(4), ubd: 21-sep-2014, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm of unknown size on (b)(6) 2012.It was reported that on approximately six years later the patient contact technical services to state that approximately five months previously, the stent graft in his left iliac had closed off and he also reported that his leg tires when walking very short distances or if elevation changed.